# SDR AWXA960467

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 831136
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2834 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT AT ROW 6 A/C LEFT IN OVERHEAD INOP.  PLACED ON MEL 33-15.  REASSEMBLED AND SECURED LIGHT ASSEMBLY.  OPERATIONS CHECK GOOD.  MEL CLEARED.  (M)
